Hi Dianne…I just wanted to let you know that I had my 1st dose of radioactive iodine on 6/28, of this year. And I, too, continue hyperthyroid with labs and symptoms. I’m told by others that you really know it when your thyroid dies…your levels “plummet”, not gradual decline. I think it could be comparable with someone coming down off of a long speed trip…crash and burn. That’s when the Dr. starts you on medication to get your levels up again after the crash. I still haven’t had my crash yet. Since we’re neck and neck with our dosage dates, let’s keep in touch with each other and compare notes. I don’t have the sore feet, but I do have weight gain.(I was overweight to begin with). I suspect another dose of I- 131
in the near future. They want to wait 3 months. My eyes are quite bothersome…no fluid retention. I’m sure we’ll beat this disease…in time…Have faith and I will try to also…It is tough.
Also, you really should get off work on disability if you possibly can. My Dr. has me off until October for now…My coping skill are gone and I’d not do my job justice with the way I’m feeling. Think about it, OK? Time to take care of you.
Reply To: Graves Disease Support GroupAnonymous1996-08-23T02:20:00-07:00